# SDR SWIA202054030

- Difficulty date: October 1, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK FS 684-838 SEGMENT IS CORRODED.  C-CHECK RO 11/12/2020.  REMOVED AND REPLACED SEAT TRACK FROM FS 684-838, IAW CRJ200 AMM WVACT200612 CAL DATE 16-MAR-20 DUE 31-MAR-21.
